Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have itching in penis head. Taken Nizral cream but still itching persists. Suggest?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6051 Questions
Question
i have itching in my penis head. Taken Nizral cream but still itching persists after couple of weeks.
Posted Thu, 27 Jun 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 7 minutes later
Hello,
Thanks for the query.
Nirzal cream is an antifungal.
It can cure your itch only if it is fungal in nature.
There are various other causes of itch, like allergic reactions, Lichen sclerosis etc.
Kindly upload a photograph of the lesion.
This will help me greatly in giving a most probable diagnosis, and guiding you in respect to its treatment.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better. You can also send the reports/ image to YYYY@YYYY with the subject as 'ATTN: Dr. Rahul Kumar'."

Waiting for your response.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Have itching in penis head. Taken Nizral cream but still itching persists. Suggest? 8 minutes later
need to contact you. can i have your contact details or consulting hospital.
 
 
Answered by Dr. Rahul Kumar 29 minutes later
Hello,
Thanks for the follow up.
No this website wont allow me to give personal details like phone number or clinic address.
If I try to do so my account will be barred.
I have successfully advised many people having condition similar to yours, just by seeing photograph, and all are happy with the guidance.

so please upload a photograph.

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor